# SDR AU980201

- Difficulty date: February 19, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bag JETSTM3107
- Propeller: Rotol R333482F12
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: AT53421
- Condition: Faulty
- Location: Lt Brake
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH BRAKE UNIT JAMMED. INVESTIGATION FOUND THAT THREE BRAKE PADS HAD BROKEN AWAY FROM THE STATOR DUE TO RIVETTING OF THE PADS TO THE STATOR USING THE INCORRECT TOOLING. PERSONNEL/MAINTENANCE ERROR.
